# SDR VJ9800009

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WILL NOT ARM, ON FLIGHT CREW PRE FLIGHT.   REMOVED AND REPLACED MICRO SWITCH IAW MM 33-51-121; OPS CHECKED GOOD.
